# SDR SWAA2016080154368

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 14,397 hours, 6,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1000014
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS LOOSE AT ROW 13 ABC.  SECURED THE LENS IAW MM.
